# SDR CA070607004

- Difficulty date: May 15, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,106 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21108
- Condition: Cracked
- Location: Engine
- Part time: 1,744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE ENGINE, A CRACK WAS FOUND IN THE PUSHROD TUBE AREA OF THE NR 2 CYLINDER.  IT WAS AT THE BASE OF THE COOLING FINS AND RAN FROM THE BOTTOM OF THE CYLINDER HEAD TOWARDS THE TOP OF THE CYLINDER.  THE CRACK STARTS WHERE THE CYLINDER HEAD IS ATTACHED TO THE BARREL.  THIS IS SIMILAR TO THE EVENTS IN SDR`S 20070607003 AND 20070423005.   (TC NR 20070607004)
